# SDR ASAA2020102033398

- Difficulty date: October 20, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 30,190 hours, 9,769 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Gasket
- Part number: 457311382
- Part serial: EM163765
- Condition: Leaking
- Location: Nr 1 Hmu
- Part time: 30,190 hours, 9,769 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE PREFORMING LEAK CHECK FOR TSR710795 FOUND STEADY FUEL DRIPPING BETWEEN THE FUEL PUMP AND THE HMU ON THE NR 1 ENGINE LEAK APPEARS TO BE COMING FROM HMU GASKET.  GROUNDED-YES.  WHILE PERFORMING IDLE LEAK CHECK, FOUND NR 1 ENGINE SERVO FUEL HEATER LEAKING.  REMOVED AND REPLACED NR 1 ENGINE SERVO FUEL HEATER, REF B737-900 AMM 73-11-07-000-801-F00 AND AMM 73-11-07-400-801-F00.  LEAK CHECK GOOD.  NO LEAK AT THE HMU/FUEL PUMP GASKET.
